Has anyone dealt with getting ringing in the ears with depakote? I already have tinnitus and afraid the medication will make it worse. It’s 250 er. Supposed to help with a few issues I have.
Depakote & tinnitus anyone?
Question posted by Jcole76 on 7 May 2021
Last updated on 7 May 2021
About 1~10% of users may experience tinnitus which usually subsides over a few days to a week or two but it can also become permanent.
Depending on what the medication is prescribed for you might want to discuss with your doctor other options that are less apt to cause this side effect.
PS, I took Depakote for years with no problems but everyone may respond differently.
- Depakote uses and safety info
- Depakote information for Healthcare Professionals (includes dosage details)
- Side effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.